Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Blood pressure reading: 152/93 and pulse: 87.I am taking BenicarHCT40 mg daily

I am a 55 y/o female taking BenicarHCT40 mg daily; last dosage 6pm tonight (2 hrs ago) is this reading too high?
Mon, 14 Dec 2009
Report Abuse
Question is related to
Medical Topics
  User's Response
's  Response
a lot of factors depend on BP reading. A reading of 152/93 would be considered high for some one without hypertension, but depending on your readings of your BP that could be quite normal for you. Do you keep a blood pressure log of all your blood pressure measurements? Refer to your BP log and make sure you call your doctor in the morning to let him know the result so he may document it in your chart. Check your BP again tonight, while performing some activity, reading, watching TV, record it and any symptoms you may be having, and let your doctor know.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been taking carvedilol 12.5 mg once daily for congestive heart failure (50 per ent efficiency in left vent) and high blood pressure (140/80). Causes major fatigue and disabilitating 24/7 dizziness but has not reduced blood pressure or pulse rate. Any suggestions? Many thanks for the help. Chuck Simpson

doctor1 MD

I am 76 years old and am on medication for Blod Pressure.With the medication, when I took my BP, I found it 117/69 with pulse rate of 54. I take the following medicines,prescribed by a Cardiologist. 1. AMLOGARD-5mg ; 1 in the mornings 2. OLMEZEST- H40 ; 1 in the mornings. 3. MOXOVAS--0.2 mg; 1 in the afternoons. 4. NEBICARD- 5mg; 1 at nights pL ADVISE WHETHER I CAN CONTINUE WITH THESE MEDCINES. THANKA

doctor1 MD

I am a 73 year old woman and I have episodes of high blood pressure from time to time and have had this problem since the age of 28. When I was 28 I was prescribed Inderal 10 migm 5 times a day and I still take this medication but for several years I have only taken 10 mgm at bedtime. I usually increase the dosage if my BP starts acting up. These episodes only last a few days and are usually related to stress. I know that my salt intake was very high over the holidays . During normal times my BP is 130/80. A few years ago my doctor put me on ritalin and it made me feel spaced out so I went to a Naturopath and took angiolaxin starting with 5 tabs twice a day and over a course of months we gradually decreased the dosage until I no longer used it. Sometimes I tend to take on too many commitments and everybody says slow down but it is not in my nature to do that. When I feel an episode of out of control BP , I become very tired, almost exhausted and have a slight headache. To give you an example of my BP readings for the past 10 days -- Dec 22, 2013 10:45 a.m. 178/94 Pulse 68 Dec 24, 2013 9 p.m. 201/94 P 68 Dec 27,2013 10:30 a.m. 139/78 P73 Dec 30, 2013 9:40 a.m. 161/90 P 92 Dec 31, 2013 5 p.m. 181/95 P72 Jan 1, 2014 8:30 a.m. 150/87 P63 Jan 2, 2014 8:30 a.m. 193/98 P65 Restarted Angiolaxin 5 tabs BID Jan 3 , 2014 4 a.m. 166/94 P61 Stayed in bed, resting Jan 4, 2014 9 a.m. 163/98 P 64 Jan 5, 2014 12Noon 149/99 P 90 Couldn t concentrate, tired, slight headache. Jan 6, 2014 9 a.m. 156/94 P 73 Jan 6, 2014 10 a.m. 195/100 P 73 Took 2 tylenol for headache. Spent time reviewing paperwork Took the dog for 2 short walks. Jan 6, 2014 2 p.m. 146/89 P 82 Took a nap for 1 hour, then walked the dog Jan 6, 2014 5 p.m. 136/91 P 89 It feels like the episode is over now even though it lasted a lot longer. When my blood pressure gets so high should I get out and take walks or should I just rest? I am still on the Angiolaxin and it does bring the BP down after a few days but I will listen to your suggestions

Recent questions on  Enantiopure drugs

doctor1 MD

hi there, i take 10 mg of cipralex. I have been taking this for a few weeks - previously been on 40 mg fluoxetine for years. I am 40 years old and have a 3 year old son. I don t work out at all. I am trying to stop emotional eating, huge portions and compulsive eating. I have started taking 30 mg duromine. The side effects are horrid I feel exhausted and nauseous and cant sleep at night. Questions: are these 2 tablets compatible what can i take to control my appetite need to stop self sabotage with diet PS i live in Botswana where there is no counselling offered - drs simply medicate. Thanks Tiya PS just seen I need to pay for this. Well I am in Botswana with no online payment facilities. Pity nothing comes for free these days.

doctor1 MD

i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?

doctor1 MD

This morning, after getting out of the shower I flatuated and watery bowels secreted from my anus. I did not think much of it, cleaned up, and went out for a cigarette. I came back inside and sat down at my computer and immediately felt horrible. I started into a cold sweat--sweating profusely. I called my dad and as soon as he answered I started dry-heaving. Any ideas as to what caused this? I m 16 years old on a daily dose of Nortriptaline(10 mg before bed) and Lexapro (10mg before bed). My doctor just upped my dosage of Lexapro from 5mg to 10mg not too long ago as well.

doctor1 MD

My 9yrold son was treated for strep throat/scarlet fever yesterday morning. He had been fevering, vomiting,sore throat, rash and headache since Saturday. He s taken 4 doses of amoxicillan now. His fever stayed down so far today, but his rash is everywhere now and itching. He has started complaining that his scrotum is sore to the touch and when he urinates (and the area is very red and inflamed with rash). So, his doctors and pharmacists are trying to conclude if it could be related to the strep or if he may be having a reaction to the meds and needs to change to something else. Any insight on the matter would be greatly appreciated. Thanks.

doctor1 MD

I HAVE COUGH AND FORMING PHULGUM MAINLY AT NIGHT. THROAT IS ALWAYS CHOCKED

doctor1 MD

I have cough and bad throat. looks like infection as citzine A and broncorex are not working. In the past, have been prescribed Azee , but can't remember if it was 250 mg or 500 mg? Which should I take? Or is there a better alternative to azee?

doctor1 MD

Have tight chest, dry cough , phlegm, tiredness , fever, headache and sore limbs, should I take a course of cephalexin 500 mg?